# SDR UIEA2022041900317

- Difficulty date: April 20, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 92,212 hours, 23,360 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT INB  AFT  FLAP   OB  SIDE  HAS  SEAL  MISSING .(  REMOVED  AND  INSTALLED  SEAL  AT  LEFT  INB  AFT  FLAP  O/B   SIDE  AS  PER  767-300      /   AMM  20-10-23-964-001  )
